# SDR DL72S961003

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CHECK, .1875 INCH CRACK UPPER END OF TORQUE BOX WEB STA 1213 ABOVE STAIRWAY CLOSEOUT PANEL.  REPAIRED PER MM 53-11-0.
